# SDR MASA2018060613300

- Difficulty date: June 6, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 32,400 hours, 26,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 11
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 11 CEILING FLOOD LIGHT WAS INOPERATIVE.
